# SDR CA141008006

- Difficulty date: September 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR REQUEST ASSISTANCE TROUBLESHOOTING MINOR OIL ODOR IN CABIN DURING DESCENT.  THE CREW HAD NOTED ODOR ON PREVIOUS TRIPS TOO.  TROUBLESHOOTING IS ONGOING.
